A 20-year-old female asked:
I m having severe stomachache, left side of head pains, feeling of fainting, chakkar aate h nd i started homeopathy but it is not relief my symptoms?
1 doctor answer • 1 doctor weighed in
Neurology 35 years experience
Possible migraines: I believe if homeopathy is not helping your situation and you are having these types of headaches accompanied by GI and fainting like feelings that either you are suffering from migraine headaches or a GI disturbance. I recommend you see a doctor to get some intial testing done and then, get a referral to a specialist if necessary.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsAnswered >2 years ago
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.